# SDR USAA2013012900002

- Difficulty date: January 28, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP1752321
- Part serial: 99352H6314
- Condition: Burned
- Location: Cockpit
- Part time: 58,540 hours, 8,453 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLIDING WINDOW HAS A BURNED AREA ON THE FWD EDGE OF THE BUS BAR.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS SLIDING WINDOW PANE.
